Share This Article:

Stochastic Volatility Jump-Diffusion Model for Option Pricing

Abstract Full-Text HTML Download Download as PDF (Size:186KB) PP. 90-97
DOI: 10.4236/jmf.2011.13012    4,416 Downloads   9,788 Views   Citations

ABSTRACT

An alternative option pricing model is proposed, in which the asset prices follow the jump-diffusion model with square root stochastic volatility. The stochastic volatility follows the jump-diffusion with square root and mean reverting. We find a formulation for the European-style option in terms of characteristic functions of tail probabilities.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

N. Makate and P. Sattayatham, "Stochastic Volatility Jump-Diffusion Model for Option Pricing," Journal of Mathematical Finance, Vol. 1 No. 3, 2011, pp. 90-97. doi: 10.4236/jmf.2011.13012.

References

[1] [1] J. M. Reinhard, “On a Class of Semi-Markov Risk Models Obtained as Classical Risk Models in a Markovian Environment,” ASTIN Bulletin, Vol. 14, 1984, pp. 23-43.
[2] S. Asmussen, “Risk Theory in a Markovian Environment,” Scandinavian Actuarial Journal, Vol. 2, 1989, pp. 69-100.
[3] Y. Lu and S. Li, “On the Probability of Ruin in a Markov-modulated Risk Model,” Insurance: Mathemat- ics and Economics, Vol. 37, No. 3, 2005, pp. 522-532. doi:10.1016/j.insmatheco.2005.05.006
[4] A. Ng and H. Yang, “Lundberg-Type Bounds for the Joint Distribution of Surplus Immediately before and after Ruin under a Markov-modulated Risk Model,” Astin Bulletin, Vol. 35, 2005, pp. 351-361. doi:10.2143/AST.35.2.2003457
[5] A. Ng and H. Yang, “On the Joint Distribution of Surplus Prior and Immediately after Ruin under a Markovian Re- gime Switching Model,” Stochastic Processes and Their Applications, Vol. 116, No. 2, 2006, pp. 244-266. doi:10.1016/j.spa.2005.09.008
[6] S. M. Li and Y. Lu, “Moments of the Dividend Payments and Related Problems in a Markov-Modulated Risk Mo- del,” North American Actuarial Journal, Vol. 11, No. 2, 2007, pp. 65-76.
[7] Y. Lu and S. Li, “The Markovian Regime-switching Risk Model with a Threshold Dividend Strategy,” Insurance: Mathematics and Economics, Vol. 44, No. 2, 2009, pp. 296-303. doi:10.1016/j.insmatheco.2008.04.004
[8] J. Liu, J. C. Xu and H. C. Hu, “The Markov-Dependent Risk Model with a Threshold Dividend Strategy,” Wuhan University Journal of Natural Sciences, Vol. 16, No. 3, 2011, pp. 193-198. doi:10.1007/s11859-011-0736-9
[9] J. Zhu and H. Yang, “Ruin Theory for a Markov Regime-Switching Model under a Threshold Dividend Stra- tegy,” Insurance: Mathematics and Economics, Vol. 42, No. 1, 2008, pp. 311-318. doi:10.1016/j.insmatheco.2007.03.004
[10] J. Q. Wei, H. L. Yang and R. M. Wang, “On the Markov -Modulated Insurance Risk Model with Tax,” Blaetter der DGVFM, Vol. 31, No. 1, 2010, pp. 65-78. doi:10.1007/s11857-010-0104-4
[11] M. Zhou and C. Zhang, “Absolute Ruin under Classical Risk Model,” Acta Mathematicae Applicate Sinica, Vol. 28, No. 4, 2005, pp. 57-80.
[12] J. Cai, “On the Time Value of Absolute Ruin with Debit Interest,” Advances in Applied Probability, Vol. 39, No. 2, 2007, pp. 343-359. doi:10.1239/aap/1183667614
[13] H. L. Yuan and Y. J. Hu, “Absolute Ruin in the Compound Poisson Risk Model with Constant Dividend Barrier,” Statistics and Probability Letter, Vol. 78, No. 14, 2008, pp. 2086-2094. doi:10.1016/j.spl.2008.01.076
[14] C. W. Wang and C. C. Yin, “Dividend Payments in the Classical Risk Model under Absolute Ruin with Debit In- terest,” Applied stochastic models in business and Indus- try, Vol. 25, No. 3, 2009, pp. 247-262. doi:10.1002/asmb.722
[15] C. W. Wang, C. C.Yin and E. Q. Li, “On the Classical Risk Model with Credit and Debit Interests under Absolute Ruin,” Statistics and Probability Letters, Vol. 80, No. 15, 2010, pp. 427-436. doi:10.1016/j.spl.2009.11.020

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.